Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 96, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 5, 2014, 10:27 PM CDT for Rogers County, Oklahoma. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2014, 10:27 PM CDT (03:27 UTC)
- Expired
- Jun 5, 2014, 11:15 PM CDT
- In force
- 48 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Rogers County, OK
The radar
The Tulsa radar (KINX), 34 km from the middle of the area, began a volume at 03:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 9:36 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.5 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1089 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 887 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
306
WUUS54 KTSA 060327
SVRTSA
OKC131-060415-
/O.NEW.KTSA.SV.W.0096.140606T0327Z-140606T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1027 PM CDT THU JUN 5 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN ROGERS COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 1115 PM CDT
* AT 1026 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TALALA...
AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...BUSHYHEAD AND FOYIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3647 9544 3646 9544 3633 9562 3654 9575
3660 9562
TIME...MOT...LOC 0328Z 317DEG 16KT 3649 9566
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
785
WWUS54 KTSA 060353
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1053 PM CDT THU JUN 5 2014
OKC131-060415-
/O.CON.KTSA.SV.W.0096.000000T0000Z-140606T0415Z/
ROGERS OK-
1053 PM CDT THU JUN 5 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
ROGERS COUNTY UNTIL 1115 PM CDT...
AT 1051 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OOLOGAH...AND
MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...BUSHYHEAD AND FOYIL
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3657 9562 3647 9544 3646 9544 3633 9562
3654 9575
TIME...MOT...LOC 0354Z 317DEG 16KT 3646 9565
HAIL...1.00IN
WIND...60MPH
$$076
WWUS54 KTSA 060413
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1113 PM CDT THU JUN 5 2014
OKC131-060424-
/O.EXP.KTSA.SV.W.0096.000000T0000Z-140606T0415Z/
ROGERS OK-
1113 PM CDT THU JUN 5 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ROGERS COUNTY WILL
EXPIRE AT 1115 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 3657 9562 3647 9544 3646 9544 3633 9562
3654 9575
TIME...MOT...LOC 0414Z 317DEG 16KT 3639 9557
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 9:39 PM CDT, 48 minutes earlier.
Area forecast discussion, Jun 5, 9:39 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 939 PM CDT THU JUN 5 2014 ...UPDATE... .DISCUSSION... THUNDERSTORMS CONTINUE TO SLOWLY INCREASE IN INTENSITY AND COVERAGE ALONG AND N OF A STATIONARY FRONT DRAPED ACROSS NE OK/NW AR. HAVE BUMPED UP POPS SOME THE REMAINDER OF THE EVENING IN THIS REGION. HRRR CONSISTENT IN BRINGING ANOTHER THUNDERSTORM COMPLEX INTO ERN OK AFTER MIDNIGHT...WITH ACTIVITY REACHING WRN AR AFTER 4 AM. && .PRELIMINARY POINT TEMPS/POPS... TUL 72 85 71 86 / 60 60 50 60 FSM 71 85 70 91 / 50 60 30 40 MLC 73 88 72 90 / 60 40 30 30 BVO 69 83 69 84 / 60 60 60 60 FYV 67 81 67 84 / 50 60 50 50 BYV 67 81 67 82 / 50 60 50 60 MKO 71 85 71 88 / 60 60 40 50 MIO 68 82 68 83 / 60 60 60 60 F10 72 87 72 89 / 60 50 40 40 HHW 73 90 72 90 / 50 30 20 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...18 LONG TERM....99
Hazardous weather outlook, Jun 5, 5:05 PM CDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
505 PM CDT THU JUN 5 2014
ARZ001-002-010-011-019-020-029-OKZ049-053>076-061000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
505 PM CDT THU JUN 5 2014
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...LATE AFTERNOON THROUGH TONIGHT.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...PRIMARILY ALONG AND NORTH OF INTERSTATE 40.
ONSET...AFTER 9 PM...BEST CHANCES AFTER MIDNIGHT.
FLASH FLOOD.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER MIDNIGHT.
DISCUSSION...
AN UNSTABLE BUT CAPPED ATMOSPHERE REMAINS ACROSS THE REGION IN THE
WAKE OF THE EARLIER THUNDERSTORMS. THERE IS A CHANCE FOR SOME
REDEVELOPMENT OF STORMS DURING THE EVENING HOURS ACROSS FAR
NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS...AND THESE STORMS
WOULD HAVE A LIMITED THREAT OF SEVERE WEATHER.
BETTER CHANCES OF WIDESPREAD THUNDERSTORMS AND SEVERE WEATHER WILL
BE AFTER MIDNIGHT AS ANOTHER COMPLEX OF STORMS IS FORECAST TO ROLL
INTO THE AREA. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...ALONG WITH
RISK OF SEVERE WEATHER. DAMAGING WINDS AND ISOLATED LARGE HAIL WILL
BE THE PRIMARY SEVERE WEATHER CONCERNS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS POSSIBLE.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY AND SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN
POTENTIAL.
SUNDAY THROUGH WEDNESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN
POTENTIAL.
EXTENDED DISCUSSION...
LARGE THUNDERSTORM COMPLEXES ARE EXPECTED TO DEVELOP FOR
THE NEXT SEVERAL DAYS ACROSS THE REGION. EACH COMPLEX WILL
CONTAIN A RISK OF SEVERE WEATHER AND HEAVY RAIN POTENTIAL.
FLOODING WILL BECOME AN INCREASING CONCERN AS REPEATED ROUNDS
OF HEAVY RAIN EFFECT THE REGION.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Jun 5, 9:13 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
913 PM CDT THU JUN 5 2014
OKZ054>056-061-060300-
NOWATA OK-OSAGE OK-ROGERS OK-WASHINGTON OK-
913 PM CDT THU JUN 5 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NOWATA...EASTERN OSAGE...NORTHERN ROGERS AND WASHINGTON
AT 913 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER DEWEY...MOVING
EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...NOWATA...DELAWARE...LENAPAH...WATOVA...NEW ALLUWE...
OKESA...BARTLESVILLE...DEWEY...COPAN AND BARTLESVILLE MUNICIPAL
AIRPORT.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3690 9543 3652 9547 3667 9618 3690 9597
TIME...MOT...LOC 0213Z 272DEG 35KT 3678 9591Special weather statement, Jun 5, 9:48 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
948 PM CDT THU JUN 5 2014
OKZ054-059-060330-
OSAGE OK-PAWNEE OK-
948 PM CDT THU JUN 5 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1030 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CENTRAL OSAGE AND PAWNEE
AT 949 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES WEST OF
APPERSON...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SHIDLER...FAIRFAX...BURBANK...
APPERSON...WEBB CITY...PEARSONIA AND RALSTON.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3670 9706 3669 9695 3675 9689 3675 9683
3679 9676 3684 9676 3683 9631 3645 9638
3645 9704 3651 9704 3656 9691 3658 9690
3659 9692 3658 9700 3659 9705 3668 9707
TIME...MOT...LOC 0249Z 278DEG 36KT 3668 9693Local storm report, Jun 5, 10:09 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1009 PM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM HAIL 2 W NOWATA 36.70N 95.67W
06/05/2014 E1.00 INCH NOWATA OK PUBLIC
&&
PBSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 9:13 PM CDT | Special Weather Statement | TSA | Nowata, Washington | 47 min |
| Jun 5, 9:22 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 38 min |
| Jun 5, 9:48 PM CDT | Special Weather Statement | TSA | Osage | 42 min |
| Jun 5, 9:52 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 38 min |
| Jun 5, 10:07 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 38 min |
| Jun 5, 10:09 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 51 min |
| Jun 5, 10:16 PM CDT | Tornado Warning | TSA | Rogers, Tulsa, Washington | 29 min |
| Jun 5, 10:38 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 23 min |
| Jun 5, 10:44 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 46 min |
| Jun 5, 10:55 PM CDT | Special Weather Statement | TSA | Rogers | 50 min |
| Jun 5, 10:59 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 28 min |
| Jun 5, 11:10 PM CDT | Areal Flood Advisory | TSA | Rogers, Tulsa, Washington | 95 min |
| Jun 5, 11:16 PM CDT | Special Weather Statement | TSA | Mayes, Rogers | 44 min |
| Jun 5, 11:21 PM CDT | Severe Thunderstorm Warning | TSA | Nowata | 39 min |
| Jun 5, 11:25 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 50 min |
| Jun 5, 11:30 PM CDT | Special Weather Statement | TSA | Pawnee | 45 min |
| Jun 5, 11:43 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 47 min |
| Jun 6, 12:05 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Rogers, Wagoner | 40 min |
| Jun 6, 12:07 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 53 min |
| Jun 6, 12:36 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee | 20 min |
| Jun 6, 1:12 AM CDT | Special Weather Statement | TSA | Pawnee | 48 min |
| Jun 6, 3:40 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 15 more | 4 days |
| Jun 6, 7:54 AM CDT | Special Weather Statement | TSA | Okfuskee | 66 min |
| Jun 6, 7:56 AM CDT | Special Weather Statement | TSA | Creek, Pawnee | 64 min |
| Jun 6, 8:35 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 55 min |
| Jun 6, 8:48 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 42 min |
| Jun 6, 8:56 AM CDT | Areal Flood Advisory | TSA | Okfuskee | 3 hr |
| Jun 6, 9:07 AM CDT | Special Weather Statement | TSA | Creek | 38 min |
| Jun 6, 9:20 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 40 min |
| Jun 6, 9:23 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 67 min |
| Jun 6, 9:26 AM CDT | Special Weather Statement | TSA | Haskell | 34 min |
| Jun 6, 9:31 AM CDT | Areal Flood Advisory | TSA | Creek, McIntosh, Muskogee, Okmulgee, Tulsa, Wagoner | 119 min |
| Jun 6, 9:44 AM CDT | Severe Thunderstorm Warning | TSA | Tulsa, Wagoner | 46 min |
| Jun 6, 9:52 AM CDT | Special Weather Statement | TSA | Wagoner | 53 min |
| Jun 6, 10:07 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Rogers, Wagoner | 29 min |
| Jun 6, 10:08 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha | 52 min |
| Jun 6, 10:17 AM CDT | Special Weather Statement | TSA | Rogers | 43 min |
| Jun 6, 10:49 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 56 min |
| Jun 6, 2:33 PM CDT | River Flood Warning | TSA | Ottawa | 46 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.